# SDR CALA2024112701315

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N17338
- Make and model: Boeing 737-8
- Aircraft serial: 67599
- Aircraft time: 3,223 hours, 1,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L HAS A STRING HANGING OUT OF THE SLIDE FRAME AND STRING I S WEDGED UNDER DOOR FOUND LANYARD FROM THE CLAM SHELL PIN HANGING OUT. SECURED WITHIN THE CLAM SHELL WITHOUT REMOVING THE SLIDE.
